# SDR YENA20121110639

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 33,302 hours, 11,716 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 772292
- Part serial: 0286
- Condition: Overheated
- Location: Nr 2 Engine
- Part time: 38,398 hours, 13,451 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 773 BOS-AUA, AIR RETURN DUE TO IDG NR 2 OVERHEAT AFTER TAKEOFF.  ECAM ACCOMPLISHED IDG DISCONNECT.  PERFORMED TSM TASK 24-21-00-810-823-A.  FOUND NR 2 IDG THERMALLY DISCONNECTED.  VISUALLY INSP IDG PYLON QUICK DISCONNECT AND FOUND NO EVIDENCE OF ARCING OR DAMAGE.  REMOVED & INSTALLED A NEW IDG ASSY ON NR 2 ENGINE AS REQUIRED; REF AMM 24-21-51.  OPS & LEAK CHECK NORMAL.
